Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2016 , Volume 7 , Number 4; Page(s) 678 To 685.
 
Paper: 

GATEAUX DERIVATIVE OF THE NORM IN K(X; Y)

 
 
Author(s):  WOJCIK PAWEL*
 
* 
 
Abstract: 

Please click on PDF file in Persian to view the abstract.

 
Keyword(s): SPACE OF COMPACT OPERATOR, GATEAUX DERIVATIVE, DUAL SPACE, ADJOINT OPERATOR, EXTREME POINT
 
References: 
  • ندارد
  •  
 
  pdf-File
مباني نظري و تجربي ونداليسم: مروري بر يافته هاي يك تحقيق Yearly Visit 29
 
Latest on Blog
Enter SID Blog